A common fixed point theorem under ϕ-contractive conditions

PH.R. Singh, M.R. Singh


In this paper, common fixed point theorems for weakly compatible mappings under generalized ϕ-contractive condition without the concept of boundedness of orbit are obtained.

Full Text: PDF

How to Cite this Article:

PH.R. Singh, M.R. Singh, A common fixed point theorem under ϕ-contractive conditions, Adv. Fixed Point Theory, 3 (2013), 595-599

Copyright © 2013 PH.R. Singh, M.R. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2023 SCIK Publishing Corporation